# SDR SIMA200410108

- Difficulty date: March 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, ONE DENT WAS FOUND ON THE TOP SKIN PANEL BETWEEN FRAME STA 339 AND 363.0, STRINGER 1501 AND 1601 THAT WAS BEYOND SRM LIMITS.  COMPLETELY REMOVED THE DAMAGED AREA BUT CREATING A CUTOUT.  FABRICATED A REPAIR DOUBLER AND FORMED TO FUSELAGE CONTOUR.  REPAIR DONE IAW SRM.
